I will answer the easiest question first, and that is that you could be pregnant which would explain the delayed period. you should take a pregnancy
test to confirm if you are pregnant. the neo penitentiary should not delay your period, so if you are not pregnant then it may be delayed for another reason. sometimes just stress
alone can cause a delay of your period, it a new illness or Some other temporary hormonal
as far as the warts
are concerned, neo penotran is not meant to treat warts, so I am curious as to why your doctor prescribed it for that reason. she may have prescribed it for something else such as bacterial vaginosis
if indeed you do have warts, you should know that it will not in any way effect your ability to get pregnant. it may be that your partner had warts once from a previous partner and transmitted it to you. even if he didn't see any warts on exam, he may once have exposed you to it if he had something very small for a short time that you were not aware of. it is even possible to transmit warts when you cannot see any warts.
I hope this answers your question, please let me know if you have any more questions.